# SDR IPXA2015072891654

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 26,165 hours, 17,424 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360014071
- Part serial: 20370233
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLAMES SHOOTING OUT OF LT ENGINE DURING START REPORTED BY A MECHANIC.  CREW REPORTED NO ABNORMAL INDICATIONS DURING ENGINE START.  R & R LT ENGINE ELECTRONIC ENGINE CONTROL MM 73-21-04-024-609-P00, TEST NR 7 AND NR 3 BOTH CHECK GOOD.  REF MM 71-00-00, IPC 73-21-04-02.
